UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Robust fast method for variable-order time-fractional diffusion equations without regularity assumptions of the true solutions Journal article
Applied Mathematics and Computation, 2022,Volume: 430
Authors:  Zhang, Jiali;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/13
Exponential-sum-approximation Method  Fast Algorithm  Variable-order Caputo Fractional Derivative  
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation Method  Fast Algorithm  Stability  Time-fractional Sub-diffusion Equation  Variable-order Caputo Fractional Derivative  
Exponential-sum-approximation technique for variable-order time-fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2022,Volume: 68,Issue: 1,Page: 323-347
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:11 TC[Scopus]:9 | Submit date:2022/03/04
Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-fractional Diffusion Equation  Variable-order Caputo Fractional Derivative  
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Gu, Xian Ming;  Sun, Hai Wei;  Zhao, Yong Liang;  Zheng, Xiangcheng
Favorite |  | TC[WOS]:11 TC[Scopus]:11 | Submit date:2021/12/08
Error Estimate  Implicit Difference Scheme  Time-fractional Diffusion Equation  Variable-order  
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2020,Volume: 80,Issue: 5,Page: 1443-1458
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wang,Hong
Favorite |  | TC[WOS]:27 TC[Scopus]:28 | Submit date:2021/03/09
Fast And Memory-saving Algorithm  Shifted Binary Block Partition  Time-fractional Diffusion Equations  Uniform Polynomial Approximation  Variable-order Caputo Fractional Derivative  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:38 TC[Scopus]:40 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients